Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Algebra sigma")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 125

  • Page / 5


Selection :

  • and

Predictability and stopping on lattices of setsIVANOFF, B. G; MERZBACH, E; SCHIOPU-KRATINA, I et al.Probability theory and related fields. 1993, Vol 97, Num 4, pp 433-446, issn 0178-8051Article

Reducibility of composition operators on L2BURNAP, C; LAMBERT, A.Journal of mathematical analysis and applications. 1993, Vol 178, Num 1, pp 87-101, issn 0022-247XArticle

Characterization of possibility measures of fuzzy events using Markov kernelsMESIAR, R.Fuzzy sets and systems. 1992, Vol 46, Num 2, pp 301-303, issn 0165-0114Article

Convolutions and products of partially ordered vector-valued positive measuresPAVLAKOS, P. K.Mathematische Annalen. 1990, Vol 287, Num 2, pp 335-341, issn 0025-5831, 7 p.Article

Characterizations of Radon spacesLEAO, D. JR; FRAGOSO; RUFFINO, P. R. C et al.Statistics & probability letters. 1999, Vol 42, Num 4, pp 409-413, issn 0167-7152Article

Lattices of random sets and progressivityIVANOFF, B. G; MERZBACH, E; SCHIOPU-KRATINA, I et al.Statistics & probability letters. 1995, Vol 22, Num 2, pp 97-102, issn 0167-7152Article

A characterization for the solution of the Monge-Kantorovich mass transference problemCUESTA-ALBERTOS, J. A; TUERO-DIAZ, A.Statistics & probability letters. 1993, Vol 16, Num 2, pp 147-152, issn 0167-7152Article

On the existence of probability measures on fuzzy measurable spacesDVURECENSKIJ, A.Fuzzy sets and systems. 1991, Vol 43, Num 2, pp 173-181, issn 0165-0114Article

On some extensions of the projective hierarchyDI PRISCO, C. A; LLOPIS, J; NERODE, A et al.Annals of pure and applied logic. 1987, Vol 36, Num 2, pp 105-113, issn 0168-0072Article

A note on measures in fuzzy topological spacesRIECAN, B.Fuzzy sets and systems. 1993, Vol 54, Num 3, pp 341-345, issn 0165-0114Article

A remark on Piasecki's bayes formula for fuzzy probability measuresMESIAR, R.Fuzzy sets and systems. 1990, Vol 37, Num 2, pp 245-246, issn 0165-0114, 2 p.Article

Structures statistiques hilbertiennes admettant une σ-algèbre optimale non trivialeSAPOZHNIKOV, P. N.Teoriâ verojatnostej i eë primeneniâ. 1987, Vol 32, Num 2, pp 396-400, issn 0040-361XArticle

Families of sets of positive measurePLEBANEK, G.Transactions of the American Mathematical Society. 1992, Vol 332, Num 1, pp 181-191, issn 0002-9947Article

Trace measures of a positive definite bimeasureDEHAY, D; MOCHE, R.Journal of multivariate analysis. 1992, Vol 40, Num 1, pp 115-131, issn 0047-259XArticle

The measure-theoretic aspects of entropy. IMASANI, P. R.Journal of computational and applied mathematics. 1992, Vol 40, Num 2, pp 215-232, issn 0377-0427Article

Maximal junctionHARISON, V; SMIRNOV, S. N; BRYANDINSKAYA, A. A et al.Theory of probability and its applications. 1992, Vol 37, Num 2, pp 372-376, issn 0040-585XConference Paper

On the degree of fuzziness of a fuzzy setROVENTA, E.Fuzzy sets and systems. 1990, Vol 36, Num 2, pp 259-264, issn 0165-0114, 6 p.Article

Fuzzy σ-algebras and conditional entropyKHARE, M.Fuzzy sets and systems. 1999, Vol 102, Num 2, pp 287-292, issn 0165-0114Article

Stopped hyperfinite filtrationsMENDIETA, G. R.Statistics & probability letters. 1991, Vol 11, Num 4, pp 349-351, issn 0167-7152Article

On the continuity and absolute continuity of random closed setsCAPASSO, Vincenzo; VILLA, Elena.Stochastic analysis and applications. 2006, Vol 24, Num 2, pp 381-397, issn 0736-2994, 17 p.Article

Martingale Hardy spaces for 0<p<1WEISZ, F.Probability theory and related fields. 1990, Vol 84, Num 3, pp 361-376, issn 0178-8051Article

The Gauss-Ostrogradsky formula for the space of configurationsSMORODINA, N. V; CHUYAN.Theory of probability and its applications. 1990, Vol 35, Num 4, pp 725-736, issn 0040-585XArticle

Limit behaviour of sums of independent random variables with respect to the uniform p-adic distributionKHRENNIKOV, Andrei.Statistics & probability letters. 2001, Vol 51, Num 3, pp 269-276, issn 0167-7152Article

On the geometry of cake divisionBARBANEL, Julius.Journal of mathematical analysis and applications. 2001, Vol 264, Num 2, pp 639-656, issn 0022-247XArticle

On multidimensional topological solitons in gauged sigma models with spontaneously broken Z(2) symmetryBOGOLUBSKY, I. L; BOGOLUBSKAYA, A. A.Annales de la Fondation Louis de Broglie. 1998, Vol 23, Num 1, pp 11-14, issn 0182-4295Article

  • Page / 5